Metrics

From
Some Properties of k-Jacobsthal Numbers with Arithmetic Indexes by Deepika Jhala, G.P.S. Rathore and Kiran Sisodiya Turkish Journal of Analysis and Number Theory. 2014, 2(4), 119-124 doi:10.12691/tjant-2-4-3
Views
15047
Html 14504
Abstract 543
24 July 2014 (publication date) through 10 December 2022 *
22.26 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6524
PDF3349
Epub1162
XML1398
PPT0
Figures344
Tables271
Export: 3178
RIS995
BibTex1095
Endnote1088
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
6
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com